# SDR GLBA20060985

- Difficulty date: August 14, 2007
- Submitted: August 22, 2007
- Operation: Air carrier
- Aircraft: N208GL
- Make and model: Beech 1900D
- Aircraft serial: UE208
- Aircraft time: 23,778 hours, 28,122 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge
- Part number: 1294400491
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED BOTH CARGO DOOR HINGES CRACKED. MAINTENANCE REMOVED AND REPLACED CARGO DOOR HINGES IAW EO 05-02 .  DOOR HINGE PN 129-440049-1. FUSELAGE PN 129-440049-3.
